# SDR AALA20010504

- Difficulty date: March 15, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, LEFT SIDE OVERWING EMERGENCY EXIT LIGHT DIM.  REPAIRED EMERGENCY EXIT LIGHT GROUND WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
